NON-EQUIVALENCE & EQUIVALENCE OF LINEAR INEQUALITIES AND EQUATIONS: A NOTE

Full Article - PDF

Published: 2015-05-16

Page: 79-82


PRITIBHUSHAN SINHA *

6, A J C Bose Road, Thakurpukur, Kolkata–700063, West Bengal, India.

*Author to whom correspondence should be addressed.


Abstract

We show that a linear inequality cannot be replaced by a set of linear equations. For more than one linear inequality, this may be possible. We discuss some characteristics of such a system.

Keywords: Linear equations, linear inequalities, non-equivalence, equivalence


How to Cite

SINHA, P. (2015). NON-EQUIVALENCE & EQUIVALENCE OF LINEAR INEQUALITIES AND EQUATIONS: A NOTE. Asian Journal of Mathematics and Computer Research, 4(2), 79–82. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/74

Downloads

Download data is not yet available.